Solci, Margherita (2012) Multiphase double-porosity homogenization for perimeter functionals. Mathematical Methods in the Applied Sciences, Vol. 35 (5), p. 598-620. eISSN 1099-1476. Article.
Full text not available from this repository.
In this paper, we study a homogenization problem for perimeter energies in highly contrasted media; the analysis of the previous paper is carried out by removing the hypothesis that the perforated medium Rn\E is composed of disjoint compact components. Assuming E to be the union of a finite number N of connected components E1, ..., EN, the Γ-limit F is a multiphase energy with a ’decoupled’ surface part, obtained by homogenization from the surface tensions in each Ej, a trivial bulk term obtained as a weak limit, and a further interacting term between the phases, involving an asymptotic formula for a family minimum problems on invading an asymptotic formula for a family of minimum problems on invading domains with prescribed boundary conditions.
I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore
Repository Staff Only: item control page